# SDR USAA960074

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 328
- Part time: 19,812 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND SEVERAL AREAS .75 INCH BY .75 INCH CORROSION ON FLOOR BEAM STATION 328 RBL 11 TO RBL 57.  SPLICED IN NEW UPPER CHORD SECTION.  REPAIRED PER SRM 53-10-51.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  (M)
